# SDR DL76L090022

- Difficulty date: January 5, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 85,343 hours, 12,607 cycles
- Engine: Pwa PW4060
- Engine time: 67,002 hours, 10,590 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 724165
- Condition: Failed
- Location: Nr 1
- Part time: 67,002 hours, 10,590 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE REPLACED DUE TO FAN EXIT CASE DAMAGE.
